MAUDE Adverse Event Report: COM-DA HEALTHCARE CO. LTD DRIVE DEVILBISS QUAD CANE

COM-DA HEALTHCARE CO. LTD DRIVE DEVILBISS QUAD CANE
Model Number 146-10301F-4
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Limb Fracture (4518)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a quad cane by a provider who reported that the cane broke while in use causing the end-user to fall to the ground and fracture their shoulder.The device was returned for evaluation.Upon evaluation, it was observed that the cane shaft tube was broken by the detent buttonhole.There were no other visible defects identified to the device that may have led to the reported malfunction.The manufacturer will also be notified of this incident.

Brand Name
DRIVE DEVILBISS QUAD CANE
Common Device Name
CANE
Manufacturer (Section D)
COM-DA HEALTHCARE CO. LTD
unit 3 no.94 dongcheng rd
dong sheng town
zhong shan city, guang dong province
CH 
MDR Report Key21653765
Report Number2438477-2025-00017
Device Sequence Number15772067
Product Code IPS
UDI-Device Identifier00612479222694
UDI-Public(01)00612479222694
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2025
Report Date (Section F) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number146-10301F-4
Device Catalogue Number146-10301F-4
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2025
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2025
Device Age2 YR
Event Location Home
Date Report to Manufacturer03/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Date Report Sent to FDA03/20/2025